It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Neuropathy Message Board


Neuropathy Board Index
Board Index > Neuropathy | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I have had four neuroma surgeries in the past and when I was certain that a fifth neuroma was growing inside me, I switched foot doctors. This doctor told me that maybe it wasn't another neuroma but something wrong with my nerves.

So he sends me to a neurologist. Keep in mind my only symptoms I have is burning on my feet, from walking and standing. Sometimes just sitting there.

Neurologist takes all the test and they come back normal, no nerve damage. Because he though the burning symptom sounding so much like nerve problems, he prescribe me to try Cymbalta last Friday (a week ago from yesterday). I was on it until this past Wednesday at 30mg a day when i started to get a lot of burning. Then i started to feel tingling and a feeling that feels like a pin is pricking you. I also feel sharp pains. All of these feeling I have never felt before. Now after taking this drug, they haven't gone away.

They told me to just stop the drug completely. I don't know if they have iritated my nerves or this is some kind of withdrawal. All i know is now instead of just my feet like the past few days, I'm feeling this tingling all over my body. One there and then another one somewhere else a few minutes later. It is driving me insane!!!

Does anyone know of a over the counter drug until my doctor comes back on Monday that I can take to help calm my nerves? - Thanks to him and that drug, now I might actually have nerve problems. I am so mad at him!!





All times are GMT -7. The time now is 06:43 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!